# SDR 2001FA0000081

- Difficulty date: June 25, 2001
- Submitted: July 11, 2001
- Operation: General aviation
- Aircraft: N9052B
- Make and model: Bbavia 7FC
- Aircraft serial: 7FC140
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FRONT SPARS HAD SEVERE CRACKS AT ATTACH POINTS INTO BUSHINGS.
